# SDR P5CA2009061101599

- Difficulty date: June 8, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 36,698 hours, 6,123 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: 1338M51P05
- Condition: Damaged
- Location: Engine Fan
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: B, J, A

## Discrepancy

CREW REPORTED VIBRATION FROM NR 1 ENGINE ON CLIMB.  CREW DUMPED FUEL AND RETURNED TO LAX.  FOUND EVIDENCE OF BIRD STRIKE IN NR 1 ENGINE INLET.  ACCOMPLISHED BIRD STRIKE INSPECTION PER AMM 72-00-00 AND 05-51-14.  REPLACED 7 DAMAGED FAN BLADES PER AMM 72-31-02.
